How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 31152
Experience:  Years of outpatient experience treating dermatological problems
18722459
Type Your Dermatology Question Here...
Dr. Chip is online now

For the last 3 weeks I have an itch and redness around my groin,

Resolved Question:

For the last 3 weeks I have an itch and redness around my groin, bladder,inner thights, testicals and penis. I,ve been to the doctors twice, one doctor described it as Male thrush. I have been prescripted 2 types of cream and I,m more than half way through some antibiotics. The itching is just as bad and now the bottom of my stomach is itching and a rash has started. I haven't changed any shower gels or washing power and its not a sexual thing.
Submitted: 2 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 2 years ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Chip replied 2 years ago.
Hi Sorry for the delay but your question just became available to me. Any chance of posting a photo on this page?
Customer: replied 2 years ago.

Expert:  Dr. Chip replied 2 years ago.
Thanks. Just one question--did any of the creams help this at all?
Customer: replied 2 years ago.

The daktacourt eased it, but the 30gramm tube didn't last too long. I have seen my doctor since, who has given me 3 x 30g of Daktarin cream and I am now taking Itraconazole 100mg tablets.

Expert:  Dr. Chip replied 2 years ago.
OK. This definitely looks like tinea corporis--a fungal/yeast infection. Sometimes these organism are very resistant to antifungal creams and an oral medication like the itraconazole is needed. If you hadn't just told me that your were prescribed that, that would have been my recommendation--either that or fluconazole orally. Hopefully you're now on the right track with the pills and this should finally clear in about a week.
Dr. Chip, General pratice
Category: Dermatology
Satisfied Customers: 31152
Experience: Years of outpatient experience treating dermatological problems
Dr. Chip and other Dermatology Specialists are ready to help you
Customer: replied 2 years ago.

Can you tell me what causes tinea corporis, please

Expert:  Dr. Chip replied 2 years ago.
Well, most often there isn't any specific cause. We do see it more often in diabetics.